Some properties of simple I-regular semigroups
Compositio Mathematica, Tome 22 (1970) no. 2, p. 181-195
@article{CM_1970__22_2_181_0,
     author = {Warne, R. J.},
     title = {Some properties of simple $I$-regular semigroups},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {2},
     year = {1970},
     pages = {181-195},
     zbl = {0205.02302},
     mrnumber = {265495},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_2_181_0}
}
Warne, R. J. Some properties of simple $I$-regular semigroups. Compositio Mathematica, Tome 22 (1970) no. 2, pp. 181-195. http://www.numdam.org/item/CM_1970__22_2_181_0/

A.H. Clifford And G.B. Preston [1] The algebraic theory of semigroups, Math. Surveys of the American Math. Soc. 7 (Vol 1), Providence, R.I., 1961. | MR 132791 | Zbl 0111.03403

W.D. Munn, [2] Regular ω-semigroups, Glasgow Math. J., J., 9 (1968), 44-66. | Zbl 0165.33504

R.J. Warne [3] Regular d-classes whose idempotents obey certain conditions, Duke Math. J. 33 (1966), 187-195. | MR 188331 | Zbl 0136.26702

R.J. Warne [4] Extensions of Completely 0-simple semigroups by completely 0-simple semigroups, Proc. Amer. Math. Soc. 17 (1966), 524-526. | MR 197609 | Zbl 0144.25703

R.J. Warne [5] Extensions of Brandt semigroups and applications, Illinois J. Math., 10 (1966), 652-660. | MR 202890 | Zbl 0144.01102

R.J. Warne [6] I-bisimple semigroups, Trans. Amer. Math. Soc., 130 (1968), 367-386. | MR 223476 | Zbl 0153.34604

R.J. Warne [7] Extensions of I-bisimple semigroups, Can. J. Math., 19 (1967), 419-426. | MR 217202 | Zbl 0163.02102

R.J. Warne [8] Errata to [7].

R.J. Warne [9] Extensions of ωnI-bisimple semigroups, Mathematica Japanicae, 13 (1968), 105-121. | Zbl 0185.04501

R.J. Warne [10] I-regular semigroups, to appear. | MR 276390